A paper from America published by the CDC shows that people who have received a vaccine booster are reporting side effects which are similar to those after the second dose. 

The report relies on more than 12,500 submissions via V-safe, the CDC smartphone based surveillance network and these were from people who received third boosters of Pfizer or Moderna vaccines whilst having the vaccine as a result of a compromised immune system.  

79% reported local reactions, including itching, pain or redness at the injection site, while 74% reported systemic reactions, mostly fatigue, muscle aches and headaches.  

These were overall similar to the same reactions following their second vaccination dose.  

The CDC report advised that overall no unexpected patterns of adverse reactions were observed.  

There was a caveat that some vaccine side effects would only show up after millions of shots have been administered. 

The London General Practice, the leading London doctors’ clinic in Harley Street commends the Government on its vaccination policy and encourages all those eligible to be vaccinated.  

We also recommend those who are called up for a booster to ensure that they have it delivered.

Dr Paul Ettlinger
BM, DRCOG, FRCGP, FRIPH, DOccMed

Share This